China Aerospace Science and Industry Corporation (CASIC) - Controller design for stochastic nonlinear systems with matched conditions

Author(s): Li Guifang ; Ye-Hwa Chen
Publisher: China Aerospace Science and Industry Corporation (CASIC)
Publication Date: 1 February 2018
Volume: 29
Page(s): 160 - 165
ISSN (Electronic): 1004-4132
DOI: 10.21629/JSEE.2018.01.16
Regular:

This paper is concerned with the global boundedness problem for a class of stochastic nonlinear systems with matched conditions. The uncertainties in the systems are due to parameter variations... View More

Advertisement